# SDR MDR03024

- Difficulty date: August 12, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N179AC
- Make and model: Skrsky S64F
- Aircraft serial: 64091
- Engine: Pwa JFTD12A4A
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 642066345101
- Condition: Cracked
- Location: T/R Gearbox
- Part time: 8,212 hours, 6,160 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON POST-FLIGHT INSPECTION, FIELD MAINTENANCE PERSONNEL DISCOVERED THE LOWER FITTING TGB, PN 6420-66345-101, CRACKED AT THE AFT LOWER LEFT-HAND CORNER.  THE CRACK IS APPROXIAMTELY .5000 INCH IN LENGTH AND TRAVELS THROUGH THE THICK WEB AND TURNS TOWARDS THE LOWER LEFT-HAND BARREL NUT RECESS OF THE TAIL GEARBOX FITTING (UPPER).  CAUSE: UNKNOWN
